CANIDOL 500mg Tablet 10x10s

 80.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 500mg
Drug Form : Tablet
Pack Size : 10x10s
Does this requires a prescription ?Yes

Paracetamol:500mg + Caffeine:65mg | Paracetamol

Alternate brands

  • RESIDOL EXTRA 500mg Tablet 10x10s
     0.00
  • You can save 80
  • TYLENOL EXTRA 500mg Tablet 10x10s
     75.00
  • You can save 5
  • VIDOL-EXTRA 500mg Tablet 100s
     75.00
  • You can save 5
  • RGESIC EXTRA 500mg Tablet 10x10s
     77.00
  • You can save 3
  • RGESIC EXTRA 500mg Tablet 50x10s
     460.00
  • You will pay -380 more

    Manufactured / Marketed By : Ferro Product Form : TabletPack Size : 10x10sIngredients : Paracetamol:500mg + Caffeine:65mgGeneric Category : Paracetamol

    Reviews

    There are no reviews yet.

    Be the first to review “CANIDOL 500mg Tablet 10x10s”

    How it works

    CANIDOL 500mg Tablet 10x10s has a central analgesic effect that is mediated through activation of descending serotonergic pathways. Debate exists about its primary site of action, which may be inhibition of prostaglandin (PG) synthesis or through an active metabolite influencing cannabinoid receptors

    Concerns

    Frequently asked questions

    • Onset of action

    • Duration of Effect

    • Safe with Alchohol?

    • Is it habit forming?

    • Usage in pregnancy?

    • Usage while breast-feeding?

    Dosage

    • Missed Dose

    • Overdose

    References

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver CANIDOL 500mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart